MathSciNet Relay Station
MathSciNet bibliographic data
MR1122975 41A65 (41A25 46B20 49J45)
De Blasi, F. S.; Myjak, J.; Papini, P. L. Porous sets in best approximation theory. J. London Math. Soc. (2) 44 (1991), no. 1, 135–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement